# SDR C2XA07IA037

- Difficulty date: February 7, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145EP
- Aircraft serial: 145019
- Aircraft time: 19,566 hours, 18,490 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2036, THE CREW REPORTED AN INTERMITTENT LAV SMOKE WARNING ON THE EICAS ONE TIME DURING FLIGHT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY CHECKED THE LAV SMOKE DETECTOR WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
